New problems in the adaptive control of linear equations
Doklady Akademii Nauk, Tome 297 (1987) no. 4, pp. 812-815
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_297_4_a10,
author = {V. G. Sragovich},
title = {New problems in the adaptive control of linear equations},
journal = {Doklady Akademii Nauk},
pages = {812--815},
year = {1987},
volume = {297},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_297_4_a10/}
}
V. G. Sragovich. New problems in the adaptive control of linear equations. Doklady Akademii Nauk, Tome 297 (1987) no. 4, pp. 812-815. http://geodesic.mathdoc.fr/item/DAN_1987_297_4_a10/